Amino acids / Foster And Thrive

Foster And Thrive, Extra Strength Pain Relief Acetaminophen, 500 Mg, 100 Tabs

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Foster And Thrive, Extra Strength Pain Relief Acetaminophen, 500 Mg, 100 Tabs

Package details

Form
Other
Items per package
100
Comparable portions
100

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description Extra strength pain relief typically refers to medications containing a higher dosage of active ingredients designed to provide more potent relief for moderate to severe pain. These medications often contain acetaminophen paracetamol or ibuprofen as the main ingredient, but in a stronger formulation compared to regular strength versions. Product Benefits Temporarily Reduces Fever. Temporarily Relieves Minor Aches And Pains Due To Headache, Backache. Ingredients Active Ingredients: Acetaminophen 500 mg. Inactive Ingredients: Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid. Suggestions Adults and children 12 years and over take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years ask a doctor. Special Note Warnings Liver warning this product contains acetaminophen. Severe liver damage may occur if adult takes more than 4,000 mg of acetaminophen in 24 hours, child takes more than 5 doses in 24 hours, which is the maximum daily amount, taken with other drugs containing acetaminophen, adult has 3 or more alcoholic drinks every day while using this product. Allergy alert acetaminophen may cause severe skin reactions. DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products